Title: Model Predictive Control Based on Adaptive Hinging Hyperplanes Model
Authors: Jun, Xu # ×
Huang, Xiaolin #
Shuning, Wang #
Issue Date: 2012
Publisher: Butterworth-Heinemann
Series Title: Journal of Process Control vol:22 issue:10 pages:1821-1831
ISSN: 0959-1524
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science